Alert archive / Utah / Snow Advisories in 2007
Snow Advisory 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Jan 4, 2007, 3:12 PM MST. It took effect at Jan 5, 2007, 4:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 4, 2007, 3:12 PM MST (22:12 UTC)
- In effect from
- Jan 5, 2007, 4:00 PM MST
- Expired
- Jan 4, 2007, 4:42 PM MST
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 042212 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 312 PM MST THU JAN 4 2007 .A COLD FRONT ACROSS NORTHERN UTAH WILL PUSH INTO SOUTHWEST UTAH TONIGHT. A BAND OF HEAVY SNOW WILL CONTINUE ALONG THIS BOUNDARY THROUGH TONIGHT. THE MAIN BAND OF SNOW WILL QUICKLY TAPER OFF TO SCATTERED SNOW SHOWERS IN THE NORTH THIS EVENING BUT WILL CONTINUE INTO FRIDAY MORNING ACROSS SOUTHWEST UTAH. THE UPPER TROUGH ARRIVES ON FRIDAY MORNING AND CONTINUES SNOW SHOWERS. UTZ003-004-050400- /O.UPG.KSLC.SN.Y.0001.000000T0000Z-070105T0400Z/ /O.NEW.KSLC.HS.W.0001.070104T2212Z-070105T0400Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 312 PM MST THU JAN 4 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS FOR THE SOUTHERN WASATCH FRONT...INCLUDING THE SALT LAKE AND TOOELE VALLEYS. SNOW...HEAVY AT TIMES...WILL CONTINUE LATE TODAY AND INTO THE EARLY EVENING. SNOW WILL CONTINUE TO DEVELOP IN THE UTAH VALLEY LATE THIS AFTERNOON AND WILL BECOME HEAVY AT TIMES. THE MAIN BAND OF HEAVY SNOW WILL SHIFT SOUTH ACROSS AND THE SNOW WILL TAPER OFF DURING THE EARLY TO MID EVENING HOURS. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. HEAVIER BANDS OF PERSISTENT SNOW WILL PRODUCE UP TO 9 INCHES OF SNOWFALL IN THE WARNING AREA. ADDITIONAL SNOW SHOWERS ARE EXPECTED LATER TONIGHT AND INTO FRIDAY MORNING. ACCUMULATIONS OF 1 INCH OR LESS ARE EXPECTED BUT THE TOOELE VALLEY MAY RECEIVE A FEW INCHES OF SNOW DURING FRIDAY MORNING. THE HEAVY SNOW BAND WILL CAUSE DIFFICULTIES FOR THE AFTERNOON COMMUTE. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ014>016-050600- /O.UPG.KSLC.SN.Y.0001.070105T0000Z-070105T1200Z/ /O.NEW.KSLC.HS.W.0001.070105T0000Z-070105T1200Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 312 PM MST THU JAN 4 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 5 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS FOR THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH AS WELL AS THE SOUTHWEST UTAH VALLEYS A BAND OF HEAVY SNOW WILL SHIFT SOUTH ALONG THE I-15 CORRIDOR LATE THIS AFTERNOON AND THIS EVENING. SNOW ACCUMULATIONS TONIGHT WILL RANGE FROM 3 TO 6 INCHES FOR MOST AREAS...WITH UP TO 8 INCHES ALONG THE I-15 CORRIDOR AND SANPETE VALLEY. THE HEAVY SNOW WILL REACH CEDAR CITY BY MID TO LATE EVENING. SNOW SHOWERS WILL CONTINUE DURING FRIDAY MORNING WITH ADDITIONAL ACCUMULATIONS POSSIBLE. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ007-050300- /O.EXT.KSLC.WS.W.0001.070105T0000Z-070105T0300Z/ WASATCH MOUNTAINS I-80 NORTH- 312 PM MST THU JAN 4 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE AFTERNOON BEFORE TAPERING TO SCATTERED SNOW SHOWERS FROM NORTH TO SOUTH DURING THE EARLY EVENING. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES ARE EXPECTED THROUGH THIS EVENING...MAINLY SOUTH OF MOUNT OGDEN. WEST WINDS AT 15 TO 25 MPH WILL SHIFT TO THE NORTH EARLY THIS EVENING AND CONTINUE 25 TO 35 MPH. STRONGER GUSTS ACROSS THE RIDGES WILL CAUSE BLOWING AND DRIFTING SNOW. $$ UTZ017-050600- /O.EXT.KSLC.WS.W.0001.070105T0300Z-070105T1500Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 312 PM MST THU JAN 4 2007 ...WINTER STORM WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST FRIDAY... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST FRIDAY. THIS WARNING IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. HEAVY SNOW WILL DEVELOP LATE THIS AFTERNOON AND INCREASE IN COVERAGE FROM NORTH TO SOUTH THIS EVENING. STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH POSSIBLE ON THE RIDGE. THE HEAVIEST SNOW WILL OCCUR TONIGHT. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 5 TO 12 INCHES WITH LOCALLY UP TO 18 INCHES. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ008-050600- /O.CON.KSLC.WS.W.0001.000000T0000Z-070105T0600Z/ WASATCH MOUNTAINS SOUTH OF I-80- 312 PM MST THU JAN 4 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS WARNING IS FOR THE WASATCH RANGE SOUTH OF I-80. SNOW WILL CONTINUE THIS AFTERNOON AND WILL BE HEAVY AT TIMES THIS AFTERNOON AND INTO THE EVENING HOURS. THE HEAVY SNOW WILL TAPER OFF THIS EVENING. TOTAL NEW SNOW ACCUMULATION OF 8 TO 13 INCHES IS EXPECTED IN THIS AREA BY LATE THIS EVENING WITH LOCALLY GREATER AMOUNTS POSSIBLE. WEST WINDS AT 15 TO 25 MPH WILL SHIFT TO NORTH THIS EVENING AND CONTINUE AT 25 TO 35 MPH. HIGHER GUSTS ACROSS THE RIDGES WILL CAUSE BLOWING AND DRIFTING SNOW. THE HEAVY BAND OF SNOW WILL TAPER OFF THIS EVENING BUT SNOW SHOWERS WILL OCCUR OVERNIGHT INTO FRIDAY WITH ADDITIONAL LIGHT ACCUMULATIONS. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ010-050600- /O.NEW.KSLC.SN.Y.0002.070105T2300Z-070106T0700Z/ /O.EXB.KSLC.SN.Y.0001.000000T0000Z-070105T0600Z/ WASATCH PLATEAU/BOOK CLIFFS- 312 PM MST THU JAN 4 2007 ...SNOW ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... ...SNOW ADVISORY IN EFFECT FROM 4 PM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. A SNOW ADVISORY HAS ALSO BEEN ISSUED. THIS SNOW ADVISORY IS IN EFFECT FROM 4 PM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT. THIS ADVISORY IS FOR THE WASATCH PLATEAU AND BOOK CLIFFS. A BAND OF HEAVY SNOW WILL MOVE ACROSS THE ADVISORY AREA THIS EVENING. TOTAL NEW SNOW ACCUMULATIONS OF 4 TO 9 INCHES ARE EXPECTED. ADDITIONAL SNOW SHOWERS WILL OCCUR FRIDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ021-050300- /O.CON.KSLC.SB.Y.0001.000000T0000Z-070105T0300Z/ SOUTHWEST WYOMING- 312 PM MST THU JAN 4 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A SNOW AND BLOWING SNOW ADVISORY FOR SOUTHWEST WYOMING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A BAND OF HEAVY SNOW WILL MOVE SOUTH EARLY THIS EVENING AND SNOW WILL TAPER OFF. TOTAL NEW SNOW ACCUMULATION OF 3 TO 6 INCHES ARE EXPECTED IN THIS AREA BY THIS EVENING. WEST WINDS OF 10 TO 20 MPH WILL CAUSE BLOWING SNOW. THE NEW SNOW AND WINDS WILL RESULT IN TRAVEL DIFFICULTIES ON I- 80 AND OTHER ROADS ACROSS SOUTHWEST WYOMING THROUGH EARLY THIS EVENING. $$ UTZ006-009-050300- /O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0300Z/ WASATCH MOUNTAIN VALLEYS-WESTERN UINTA MOUNTAINS- 312 PM MST THU JAN 4 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A SNOW ADVISORY FOR THE WASATCH MOUNTAIN VALLEYS AND WESTERN UINTA MOUNTAINS REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SNOW WILL CONTINUE THIS AFTERNOON AND INTO THIS EVENING. THE SNOW WILL BE HEAVY AT TIMES. THE STEADY SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY MID EVENING AND CONTINUE INTO FRIDAY. MINOR ADDITIONAL ACCUMULATIONS ARE EXPECTED FROM LATE EVENING THROUGH FRIDAY MORNING. TOTAL NEW SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED WITH UP TO 16 INCHES ACROSS THE FAR WESTERN UINTAS. $$ UTZ002-005-050200- /O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0200Z/ NORTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- 312 PM MST THU JAN 4 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. THIS ADVISORY IS FOR THE NORTHERN WASATCH FRONT AND THE GREAT SALT LAKE DESERTS AND MOUNTAINS. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE AFTERNOON. A BAND OF SNOW FROM OGDEN SOUTHWARD WILL CONTINUE TO SHIFT SOUTH LATE THIS AFTERNOON. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS EARLY THIS EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED...MAINLY WEBER AND DAVIS COUNTIES. LOCALLY HIGHER TOTALS IN DAVIS COUNTY. MUCH LESS SNOW IS FORECAST NORTH OF OGDEN WHERE 1 TO 3 INCHES WILL OCCUR. THE HEAVY SNOW AND RECENT SNOWFALL WILL CAUSE TRAVEL DIFFICULTIES FOR THE COMMUTE. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
000 WWUS45 KSLC 042342 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 442 PM MST THU JAN 4 2007 CORRECTION FOR THE WASATCH PLATEAU AND BOOK CLIFFS ZONE .A COLD FRONT ACROSS NORTHERN UTAH WILL PUSH INTO SOUTHWEST UTAH TONIGHT. A BAND OF HEAVY SNOW WILL CONTINUE ALONG THIS BOUNDARY THROUGH TONIGHT. THE MAIN BAND OF SNOW WILL QUICKLY TAPER OFF TO SCATTERED SNOW SHOWERS IN THE NORTH THIS EVENING BUT WILL CONTINUE INTO FRIDAY MORNING ACROSS SOUTHWEST UTAH. THE UPPER TROUGH ARRIVES ON FRIDAY MORNING AND CONTINUES SNOW SHOWERS. UTZ010-050600- /O.CAN.KSLC.SN.Y.0002.070105T2300Z-070106T0700Z/ /O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0600Z/ WASATCH PLATEAU/BOOK CLIFFS- 442 PM MST THU JAN 4 2007 ...SNOW ADVISORY IS CANCELLED... ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS ISSUANCE CORRECTS THE EARLIER ISSUANCE OF A SNOW ADVISORY FOR TOMORROW AFTERNOON AND EVENING. THIS ADVISORY IS FOR THE WASATCH PLATEAU AND BOOK CLIFFS. A BAND OF HEAVY SNOW WILL MOVE ACROSS THE ADVISORY AREA THIS EVENING. TOTAL NEW SNOW ACCUMULATIONS OF 4 TO 9 INCHES ARE EXPECTED. ADDITIONAL SNOW SHOWERS WILL OCCUR FRIDAY MORNING. $$ UTZ003-004-050400- /O.CON.KSLC.HS.W.0001.000000T0000Z-070105T0400Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 442 PM MST THU JAN 4 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. THIS WARNING IS FOR THE SOUTHERN WASATCH FRONT...INCLUDING THE SALT LAKE AND TOOELE VALLEYS. SNOW...HEAVY AT TIMES...WILL CONTINUE LATE TODAY AND INTO THE EARLY EVENING. SNOW WILL CONTINUE TO DEVELOP IN THE UTAH VALLEY LATE THIS AFTERNOON AND WILL BECOME HEAVY AT TIMES. THE MAIN BAND OF HEAVY SNOW WILL SHIFT SOUTH ACROSS AND THE SNOW WILL TAPER OFF DURING THE EARLY TO MID EVENING HOURS. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. HEAVIER BANDS OF PERSISTENT SNOW WILL PRODUCE UP TO 9 INCHES OF SNOWFALL IN THE WARNING AREA. ADDITIONAL SNOW SHOWERS ARE EXPECTED LATER TONIGHT AND INTO FRIDAY MORNING. ACCUMULATIONS OF 1 INCH OR LESS ARE EXPECTED BUT THE TOOELE VALLEY MAY RECEIVE A FEW INCHES OF SNOW DURING FRIDAY MORNING. THE HEAVY SNOW BAND WILL CAUSE DIFFICULTIES FOR THE AFTERNOON COMMUTE. $$ UTZ014>016-050600- /O.CON.KSLC.HS.W.0001.070105T0000Z-070105T1200Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 442 PM MST THU JAN 4 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. THIS WARNING IS FOR THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH AS WELL AS THE SOUTHWEST UTAH VALLEYS A BAND OF HEAVY SNOW WILL SHIFT SOUTH ALONG THE I-15 CORRIDOR LATE THIS AFTERNOON AND THIS EVENING. SNOW ACCUMULATIONS TONIGHT WILL RANGE FROM 3 TO 6 INCHES FOR MOST AREAS...WITH UP TO 8 INCHES ALONG THE I-15 CORRIDOR AND SANPETE VALLEY. THE HEAVY SNOW WILL REACH CEDAR CITY BY MID TO LATE EVENING. SNOW SHOWERS WILL CONTINUE DURING FRIDAY MORNING WITH ADDITIONAL ACCUMULATIONS POSSIBLE. $$ UTZ008-050600- /O.CON.KSLC.WS.W.0001.000000T0000Z-070105T0600Z/ WASATCH MOUNTAINS SOUTH OF I-80- 442 PM MST THU JAN 4 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS WARNING IS FOR THE WASATCH RANGE SOUTH OF I-80. SNOW WILL CONTINUE THIS AFTERNOON AND WILL BE HEAVY AT TIMES THIS AFTERNOON AND INTO THE EVENING HOURS. THE HEAVY SNOW WILL TAPER OFF THIS EVENING. TOTAL NEW SNOW ACCUMULATION OF 8 TO 13 INCHES IS EXPECTED IN THIS AREA BY LATE THIS EVENING WITH LOCALLY GREATER AMOUNTS POSSIBLE. WEST WINDS AT 15 TO 25 MPH WILL SHIFT TO NORTH THIS EVENING AND CONTINUE AT 25 TO 35 MPH. HIGHER GUSTS ACROSS THE RIDGES WILL CAUSE BLOWING AND DRIFTING SNOW. THE HEAVY BAND OF SNOW WILL TAPER OFF THIS EVENING BUT SNOW SHOWERS WILL OCCUR OVERNIGHT INTO FRIDAY WITH ADDITIONAL LIGHT ACCUMULATIONS. $$ UTZ007-050300- /O.CON.KSLC.WS.W.0001.070105T0000Z-070105T0300Z/ WASATCH MOUNTAINS I-80 NORTH- 442 PM MST THU JAN 4 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE AFTERNOON BEFORE TAPERING TO SCATTERED SNOW SHOWERS FROM NORTH TO SOUTH DURING THE EARLY EVENING. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES ARE EXPECTED THROUGH THIS EVENING...MAINLY SOUTH OF MOUNT OGDEN. WEST WINDS AT 15 TO 25 MPH WILL SHIFT TO THE NORTH EARLY THIS EVENING AND CONTINUE 25 TO 35 MPH. STRONGER GUSTS ACROSS THE RIDGES WILL CAUSE BLOWING AND DRIFTING SNOW. $$ UTZ017-050600- /O.CON.KSLC.WS.W.0001.070105T0300Z-070105T1500Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 442 PM MST THU JAN 4 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST FRIDAY. THIS WARNING IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. HEAVY SNOW WILL DEVELOP LATE THIS AFTERNOON AND INCREASE IN COVERAGE FROM NORTH TO SOUTH THIS EVENING. STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH POSSIBLE ON THE RIDGE. THE HEAVIEST SNOW WILL OCCUR TONIGHT. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 5 TO 12 INCHES WITH LOCALLY UP TO 18 INCHES. $$ WYZ021-050300- /O.CON.KSLC.SB.Y.0001.000000T0000Z-070105T0300Z/ SOUTHWEST WYOMING- 442 PM MST THU JAN 4 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A BAND OF HEAVY SNOW WILL MOVE SOUTH EARLY THIS EVENING AND SNOW WILL TAPER OFF. TOTAL NEW SNOW ACCUMULATION OF 3 TO 6 INCHES ARE EXPECTED IN THIS AREA BY THIS EVENING. WEST WINDS OF 10 TO 20 MPH WILL CAUSE BLOWING SNOW. THE NEW SNOW AND WINDS WILL RESULT IN TRAVEL DIFFICULTIES ON I- 80 AND OTHER ROADS ACROSS SOUTHWEST WYOMING THROUGH EARLY THIS EVENING. $$ UTZ006-009-050300- /O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0300Z/ WASATCH MOUNTAIN VALLEYS-WESTERN UINTA MOUNTAINS- 442 PM MST THU JAN 4 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SNOW WILL CONTINUE THIS AFTERNOON AND INTO THIS EVENING. THE SNOW WILL BE HEAVY AT TIMES. THE STEADY SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY MID EVENING AND CONTINUE INTO FRIDAY. MINOR ADDITIONAL ACCUMULATIONS ARE EXPECTED FROM LATE EVENING THROUGH FRIDAY MORNING. TOTAL NEW SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED WITH UP TO 16 INCHES ACROSS THE FAR WESTERN UINTAS. $$ UTZ002-005-050200- /O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0200Z/ NORTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- 442 PM MST THU JAN 4 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. THIS ADVISORY IS FOR THE NORTHERN WASATCH FRONT AND THE GREAT SALT LAKE DESERTS AND MOUNTAINS. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE AFTERNOON. A BAND OF SNOW FROM OGDEN SOUTHWARD WILL CONTINUE TO SHIFT SOUTH LATE THIS AFTERNOON. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS EARLY THIS EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED...MAINLY WEBER AND DAVIS COUNTIES. LOCALLY HIGHER TOTALS IN DAVIS COUNTY. MUCH LESS SNOW IS FORECAST NORTH OF OGDEN WHERE 1 TO 3 INCHES WILL OCCUR. THE HEAVY SNOW AND RECENT SNOWFALL WILL CAUSE TRAVEL DIFFICULTIES FOR THE COMMUTE. $$ GIBSON FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Jan 4, 2:40 PM MST, 32 minutes earlier.
Area forecast discussion, Jan 4, 2:40 PM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
240 PM MST THU JAN 4 2007
.SYNOPSIS...A SLOW MOVING COLD FRONT WILL PUSH INTO SOUTHERN
UTAH TONIGHT AS AN UPPER LEVEL TROUGH MOVES ACROSS THE GREAT
BASIN. HIGH PRESSURE ALOFT WILL MOVE IN FOR THE WEEKEND BUT
A WARM FRONT WILL SPREAD ACROSS NORTHERN UTAH ON SUNDAY.
&&
.DISCUSSION...SURFACE COLD FRONT NOW SOUTH OF DELTA AND SLOWLY
DRIFTING SOUTHWARD. H7-6 BAROCLINIC ZONE STALLED OVER NORTHERN UTAH
AS IT AWAITS THE UPPER TROUGH MOVING THROUGH NORCAL. FGEN
FORCING HAS BEEN PRODUCING HEAVY BANDED SNOW FROM THE SALT
FLATS AND WEST DESERTS ACROSS AN AREA FROM OGDEN TO SLC...
AND POINTS EAST. BAND HAS LEFT 3 TO 7 INCHES FROM WEBER
TO NORTHERN SALT LAKE COUNTIES VALLEYS SO FAR. THIS MAIN BAND
APPEARS TO BE CONSOLIDATED AS FGEN FORCING STRENGTHENS IN RESPONSE
TO THE UPPER TROUGH APPROACHING THE GREAT BASIN. SIGNIFICANT COOLING
ALOFT AND SYNOPTIC LIFT WILL TRANSLATE INTO A PROLONGED BAND OF SNOW
THAT SLOWLY SHIFTS SOUTH THIS AFTERNOON AND THEN ACCELERATES SOUTH
ALONG THE I-15 CORRIDOR WITH THE ARRIVAL OF THE UPPER TROUGH. BAND
WILL LIKELY INTENSIFY IS IT DROPS SOUTHWARD TONIGHT. WILL CONTINUE
HEADLINES WITH EXPIRATIONS FROM NORTH OT SOUTH...AND CONSIDER
WARNING UPGRADE FOR SLC TO CEDAR CITY ZONES. FORCING SUFFICIENT FOR
LOCAL WARNING CRITERIA FROM SLC SOUTH TO FILLMORE. THERE WILL BE
SOME OROGRAPHIC EFFECT THIS AFTERNOON AND EVENING BUT MAINLY
SYNOPTIC FORCED HEAVY SNOW BAND.
SNOW WILL REACH SOUTHWEST UTAH BY LATE THIS EVENING. POST FRONTAL
WINDS WILL BE STRONG IN SOUTHWEST UTAH AFTER MIDNIGHT AND
INTO FRIDAY. BANDED SNOW WILL SPILL INTO THE EASTERN VALLEYS AS WELL
TONIGHT BUT ONLY HEADLINES ARE IN THE BOOK CLIFFS...
KEPTED EASTERN VALLEYS SUB ADVISORY. MAIN UPPER TROUGH DIGS INTO
SOUTHWEST UTAH AND FLOW TURNING ABRUPTLY NORTHERLY SUPPORTS A GOOD
EVENT FOR WEST CENTRAL AND SOUTHWEST UTAH TONIGHT. COLD AIR
ADVECTION (-16C 700 MB AND -34C AT 500MB) SUPPORT LAKE ENHANCEMENT
TONIGHT AND FRIDAY MORNING. WENT FOR PARTIAL CLEARING AND LOWERED
TEMPS IN NORTHERN AREAS TONIGHT. LAKE BAND THAT FORMS WILL BE FORCED
INTO TOOELE VALLEY LATE TONIGHT AND FRIDAY MORNING. SYNOPTIC SNOW
SHOWERS WILL BRING ADDITIONAL LIGHT ACCUMULATIONS MOST AREAS LATE
TONIGHT AND FRIDAY MORNING AS THE UPPER COLD POOLS MOVES ACROSS
UTAH. MOST SNOWFALL WILL TAPER OFF FRIDAY AFTERNOON AND END.
UPPER RIDGE WILL BRING CLEAR AND COLD CONDITIONS FRIDAY NIGHT
BUT HIGH CLOUDS WILL QUICKLY SPILL BACK INTO NORTHERN UTAH.
WARM AIR ADVECTION PATTERN WILL BRING SOME SNOW TO THE NORTHERN
MOUNTAINS AND PARTS OF THE VALLEYS SATURDAY NIGHT INTO
SUNDAY EVENING. MOSTLY LIGHT AMOUNTS BUT WILL AFFECT OVERNIGHT LOWS.
WARMING CONTINUES MONDAY AND PEAKS ON TUESDAY (0C AT 700 MB
OVER SLC). THIS SETS UP INVERSION OVER SNOW FOR WESTERN AND NORTHERN
VALLEYS. HAVE LOWERED TEMPERATURES THIS PERIOD. NEXT UPPER TROUGH
PROGGED TO BE SIGNIFICANT BY LATEST MODELS...INCREASING WIND AND
MIXING ON WEDNESDAY AND SNOW BY THURSDAY. DEEP UPPER TROUGH CARVING
ACROSS THE GREAT BASIN LATE IN THE WEEK.
&&
.AVIATION...A HEAVY SNOW BAND OVER THE TERMINAL WILL CONTINUE TO
SLOWLY MOVE SOUTHWARD...MOVING SOUTH OF THE TERMINAL BETWEEN 01-03Z.
LIFR CONDITIONS ARE EXPECTED THROUGH 01Z...WITH TEMPORARY PERIODS OF
IFR IN LIGHTER SNOW. ADDITIONAL SNOW ACCUMULATIONS OF 2 INCHES ARE
EXPECTED THROUGH 01Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING UNTIL 11 PM THURSDAY FOR UTZ008-UTZ017.
WINTER STORM WARNING UNTIL 8 PM THURSDAY FOR UTZ007.
HEAVY SNOW WARNING UNTIL 9 PM UTZ003-004-005
HEAVY SNOW WARNING UNTIL 4 AM UTZ014-015-016
SNOW ADVISORY UNTIL 8 PM THURSDAY FOR UTZ006-UTZ009.
SNOW ADVISORY UNTIL 7 PM THURSDAY FOR UTZ002
SNOW ADVISORY UNTIL 11 PM THURSDAY FOR UTZ010.
HIGH WIND WATCH FROM MIDNIGHT FRIDAY TO 8 PM FRIDAY FOR UTZ019.
WY...SNOW AND BLOWING SNOW ADVISORY UNTIL 8 PM THURSDAY FOR WYZ021.
&&
PUBLIC...TARDY
AVIATION...C SMITH
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jan 4, 7:00 AM MST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 700 AM MST THU JAN 4 2007 UTZ001>009-WYZ021-051400- CACHE VALLEY/UTAH PORTION-GREAT SALT LAKE DESERT AND MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 700 AM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS THE NORTHERN THIRD OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA TODAY. LIGHT PRECIPITATION AHEAD OF THE FRONT WILL TURN HEAVIER DURING THE MORNING AS THE COLD AIR WORKS INTO NORTHERN UTAH. SEVERAL INCHES OF SNOW ARE EXPECTED IN THE MOUNTAINS WITH THIS FRONT. A WINTER STORM WARNING AND OTHER WINTER WEATHER ADVISORIES ARE IN EFFECT THROUGH EARLY THIS EVENING. SEE THE LATEST WINTER WEATHER PRODUCTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW SHOWERS WILL LINGER THROUGH AT LEAST EARLY FRIDAY OVER AND NEAR THE MOUNTAINS. A NORTHWEST FLOW ALOFT COULD BRING ADDITIONAL LIGHT SNOW TO FAR NORTHERN UTAH AND SOUTHWEST WYOMING EARLY THIS WEEKEND. DRY CONDITIONS WITH GENERALLY SEASONAL TEMPERATURES ARE EXPECTED DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ012-014>017-019-051400- CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS- SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-WEST CENTRAL UTAH- 700 AM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WESTERN UTAH. .DAY ONE...TODAY AND TONIGHT A PACIFIC COLD FRONT WILL MOVE INTO CENTRAL UTAH LATER TODAY...THEN SETTLE INTO EXTREME SOUTHERN UTAH THIS EVENING. SNOW WILL DEVELOP ALONG THE FRONT...AND CONTINUE INTO THIS EVENING. A SNOW ADVISORY HAS BEEN ISSUED FOR THE CENTRAL AND SOUTHWEST MOUNTAINS BEGINNING THIS EVENING. SEE THE LATEST WINTER WEATHER PRODUCT FOR DETAILS. A HIGH WIND WATCH IS EFFECT BEGINNING LATE TONIGHT. STRONG GAPS WINDS WILL DEVELOP BEHIND THE COLD FRONT THROUGH THE CANYONS OF WASHINGTON COUNTY LATE TONIGHT. SUSTAINED WINDS OF 25-35 MPH WITH MUCH STRONG GUSTS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD UPPER LEVEL TROUGH WILL SETTLE OVER SOUTHERN UTAH FRIDAY. THIS TROUGH WILL BRING ANOTHER ROUND OF SNOW TO THE MOUNTAINS AND WESTERN VALLEYS DURING THE DAY. SEVERAL INCHES OF SNOW ARE POSSIBLE IN THE MOUNTAINS AND ADJACENT VALLEYS. THE SNOW ADVISORY ISSUED FOR THURSDAY NIGHT WILL CONTINUE INTO FRIDAY. GAPS WINDS IN THE NORTH TO SOUTH CANYONS OF WASHINGTON COUNTY WILL HIT THEIR PEAK DURING THE DAY AND EVENING OF FRIDAY. SUSTAINED WINDS IN EXCESS OF 40 MPH WITH SIGNIFICANTLY STRONGER GUSTS ARE ANTICIPATED THROUGH FRIDAY EVENING. HIGH PRESSURE ALOFT STRENGTHENING ALONG THE WEST COAST WILL MAINTAIN DRY AND GENERALLY MILD CONDITIONS ACROSS THE AREA THIS WEEKEND...AND ON INTO THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ010-011-013-018-020-021-029-051400- CANYONLANDS AND NATURAL BRIDGES- GLEN CANYON RECREATION AREA/LAKE POWELL-HENRY MOUNTAINS- SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN- 700 AM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND EXTREME SOUTHERN UTAH. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL PUSH SOUTH THROUGH EASTERN UTAH LATE TODAY...THEN SETTLE OVER EXTREME SOUTHERN UTAH LATER TONIGHT. SCATTERED SHOWERS WILL DEVELOP ALONG THE FRONT. HIGHER ELEVATIONS WILL RECEIVE SNOW... THOUGH ONLY A FEW INCHES OF ACCUMULATION ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW SHOWERS WILL LINGER OVER THE MOUNTAINS OF EASTERN UTAH FRIDAY. HIGH PRESSURE BUILDING ALONG THE WEST COAST THIS WEEKEND WILL PRODUCE DRY AND GENERALLY MILD CONDITIONS ACROSS EASTERN AND EXTREME SOUTHERN UTAH THIS WEEKEND...AND ON THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 3:23 AM MST | High Wind Watch | SLC | 10 hr | |
| Jan 4, 1:39 PM MST | High Wind Warning | SLC | 34 hr | |
| Jan 4, 3:12 PM MST | Heavy Snow Warning | SLC | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.